# SDR IPXA2024081416678

- Difficulty date: August 6, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,219 hours, 22,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69B620497
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR FITTING PLATE WORN AT STA 651 LBL 90. (REPLACE). I.A.W AMM 20-51-01-912-008 REV 111 REPLACED FITTING.
